Consistency of the takens estimator for the correlation dimension

SA Borovkova, R Burton, HG Dehling

    Research output: Contribution to journalArticleScientificpeer-review

    26 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)376-390
    Number of pages15
    JournalAnnals of Applied Probability
    Volume9
    Issue number2
    Publication statusPublished - 1999

    Keywords

    • ZX Int.klas.verslagjaar < 2002

    Cite this

    Borovkova, SA., Burton, R., & Dehling, HG. (1999). Consistency of the takens estimator for the correlation dimension. Annals of Applied Probability, 9(2), 376-390.